Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6986 | OA
A colimit of traces of reflection groups
P. Li, Proceedings of the American Mathematical Society 147 (2019) 4597–4604.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8495
A note on micro-instability for Hamiltonian systems close to integrable
A. Bounemoura, V. Kaloshin, Proceedings of the American Mathematical Society 144 (2015) 1553–1560.
View | DOI
 

Filters and Search Terms

issn=1088-6826

Search

Filter Publications